Publikációk és kéziratok - Publications and preprints

Ágnes Backhausz, Bence Rozner. Asymptotic degree distribution in preferential attachment graph models with multiple type edges. Preprint. [arXiv:1707.05064].

Ágnes Backhausz, Balázs Gerencsér, Viktor Harangi. Entropy inequalities for factors of IID. Preprint. [arXiv:1706.04937]

Ágnes Backhausz, Dávid Kunszenti-Kovács. On the dense Preferential Attachment Graph models and their graphon induced counterpart. Preprint. [arXiv:1701.06760]

Ágnes Backhausz, Balázs Szegedy. On the almost eigenvectors of random regular graphs. Preprint. [arXiv:1607.04785]

Ágnes Backhausz, Balázs Gerencsér, Viktor Harangi, Máté Vizer. Correlation bound for distant parts of factor of IID processes. To appear in Combinatorics, Probability and Computing. [arXiv:1603.08423]

Ágnes Backhausz, Bálint Virág. Spectral measures of factor of i.i.d. processes on vertex-transitive graphs. To appear in Annales de l'Institute Henri Poincaré (B). [arXiv:1505.07412]

Ágnes Backhausz, Tamás F. Móri. Further properties of a random graph with duplications and deletions. Stochastic Models, 32 (1), 99-120. [arXiv:1409.5279]

Ágnes Backhausz, Balázs Szegedy. On large girth regular graphs and random processes on trees. Preprint. [arXiv:1406.4420]

Ágnes Backhausz, Tamás F. Móri. Asymptotic properties of a random graph with duplications.
Journal of Applied Probability. 52 (2), 375-390, 2015. [arXiv:1308.1506]

Ágnes Backhausz, Balázs Szegedy, Bálint Virág. Ramanujan graphings and correlation decay in local algorithms.
Random Structures Algorithms. 47 (3), pp. 424-435, 2015. DOI: 10.1002/rsa.20562. [arXiv:1305.6784]

Ágnes Backhausz, Tamás F. Móri. Asymptotics of a renewal-like recursion and an integral equation.
Applicable Analysis and Discrete Mathematics, 8 pp. 200-223, 2014. [arXiv:1104.1027]

Ágnes Backhausz, Tamás F. Móri. Weights and degrees in a random graph model based on 3-interactions.
Acta Mathematica Hungarica, 143 (1), pp. 23-43, 2014. [arXiv:1206.0633]

Ágnes Backhausz, Tamás F. Móri. A random model of publication activity.
Discrete Applied Mathematics, 162, pp. 78-89, 2014. [arXiv:1104.1026]

Ágnes Backhausz, Tamás F. Móri, Degree distribution in the lower levels of the uniform recursive tree.
Annales Univ. Sci. Budapest., Sect. Comp., 36, pp. 53-62, 2012. [pdf]

Ágnes Backhausz, Tamás F. Móri, A random graph model based on 3-interactions.
Annales Univ. Sci. Budapest., Sect. Comp., 36, pp. 41-52, 2012. [pdf]

Ágnes Backhausz, Tamás F. Móri, Local degree distribution in scale free random graphs.
Electronic Journal of Probability, 16 (54), pp. 1465-1488, 2011. [pdf]

Ágnes Backhausz, Limit distribution of degrees in random family trees.
Electronic Communications in Probability, 16, pp. 27-37, 2011. [article]

Ágnes Backhausz, Local degree distributions: examples and counterexamples.
Periodica Mathematica Hungarica, 63 (2), pp. 153-171, 2011.

Ágnes M. Backhausz, Vilmos Komornik, Tivadar Szilágyi, A simplified multidimensional integral.
Czechoslovak Mathematical Journal, 59 (3), pp. 721-739, 2009. [article]



Doktori értekezés: Véletlen gráfok vizsgálata martingálelméleti módszerekkel - PhD thesis: Analysis of random graphs with methods of martingale theory (2012) [pdf, in Hungarian] [summary, in English]

Diplomamunka - Master thesis (2008) [pdf, in Hungarian]